# SDR UPS00832162

- Difficulty date: March 2, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N804UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46004
- Aircraft time: 73,882 hours, 26,821 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C123,  FWD CARGO BAY AT FS 500 - 520 INTERCOSTAL AT LONGERON 33 RT IS CORRODED.     CORROSION BEYOND LIMITS IAW DC8 SR7 53-7-0.REMOVED INTERCOSTAL FROM A/C.
